Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On weighted weak type inequalities
for modified Hardy operators


Authors: F. J. Martín-Reyes and P. Ortega
Journal: Proc. Amer. Math. Soc. 126 (1998), 1739-1746
MSC (1991): Primary 26D15
MathSciNet review: 1443843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the pairs of weights $(w,v)$ for which the modified Hardy operator $Tf(x)=g(x)\int _{0}^{x}f$ applies $L^{p}(v)$ into weak-$L^{q}(w)$ where $g$ is a monotone function and $1\le q<p<\infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26D15

Retrieve articles in all journals with MSC (1991): 26D15


Additional Information

F. J. Martín-Reyes
Affiliation: Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: martin@anamat.cie.uma.es

P. Ortega
Affiliation: Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: ortega@anamat.cie.uma.es

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04247-6
PII: S 0002-9939(98)04247-6
Keywords: Hardy operators, weights, inequalities
Received by editor(s): September 8, 1995
Received by editor(s) in revised form: December 1, 1996
Additional Notes: This research has been partially supported by D.G.I.C.Y.T. grant (PB94-1496) and Junta de Andalucía
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society